# SDR UALA2011071103416

- Difficulty date: July 10, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 60,239 hours, 8,570 cycles
- Engine: Pwa PW40903
- System (JASC): 2460 · DC Power Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC STANDBY SYS ELECTRICAL DC-STANDBY POWER SYSTEM FAILED THE SYSTEM SELF-CHECK.  MTC MSG24-13783,24-13037.  ACFT REPOWERED. CHECKED RELAY K24013 IN P210.  NO ABNORMAL DEFECT NOTED.  STATUS MSG DISAPPEARED AND FUNCTION CHECKED OK PER FIM24-32 TAS K802.
